×

Almost sure central limit theorem of sample quantiles. (English) Zbl 1252.60029

Summary: We obtain the almost sure central limit theorem (ASCLT) of sample quantiles. Furthermore, based on that method, the ASCLT of order statistics is also proved.

MSC:

60F15 Strong limit theorems
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] R. J. Serfling, Approximation Theorems of Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1980. · Zbl 1001.62005
[2] S. S. Wilks, Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1962. · Zbl 0173.45805
[3] R. R. Bahadur, “A note on quantiles in large samples,” Annals of Mathematical Statistics, vol. 37, pp. 577-580, 1966. · Zbl 0147.18805
[4] S. F. Xu and Y. Miao, “Limit behaviors of the deviation between the sample quantiles and the quantile,” Filomat, vol. 25, no. 2, pp. 197-206, 2011. · Zbl 1299.62042
[5] S. F. Xu, L. Ge, and Y. Miao, “On the Bahadur representation of sample quantiles and order statistics for NA sequences,” Journal of the Korean Statistical Society. In press. · Zbl 1294.62109
[6] G. A. Brosamler, “An almost everywhere central limit theorem,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 3, pp. 561-574, 1988. · Zbl 0668.60029
[7] P. Schatte, “On strong versions of the central limit theorem,” Mathematische Nachrichten, vol. 137, pp. 249-256, 1988. · Zbl 0661.60031
[8] M. Peligrad and Q. M. Shao, “A note on the almost sure central limit theorem for weakly dependent random variables,” Statistics & Probability Letters, vol. 22, no. 2, pp. 131-136, 1995. · Zbl 0820.60012
[9] P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968. · Zbl 0172.21201
[10] H. A. David and H. N. Nagaraja, Order Statistics, Wiley Series in Probability and Statistics, Wiley-Interscience, John Wiley & Sons, Hoboken, NJ, USA, 3rd edition, 2003. · Zbl 1053.62060
[11] Y. Miao, Y.-X. Chen, and S.-F. Xu, “Asymptotic properties of the deviation between order statistics and p-quantile,” Communications in Statistics, vol. 40, no. 1, pp. 8-14, 2011. · Zbl 1208.62082
[12] L. Peng and Y. C. Qi, “Almost sure convergence of the distributional limit theorem for order statistics,” Probability and Mathematical Statistics, vol. 23, no. 2, pp. 217-228, 2003. · Zbl 1050.62023
[13] S. Hörmann, “A note on the almost sure convergence of central order statistics,” Probability and Mathematical Statistics, vol. 25, no. 2, pp. 317-329, 2005. · Zbl 1122.60025
[14] B. Tong, Z. X. Peng, and S. Nadarajah, “An extension of almost sure central limit theorem for order statistics,” Extremes, vol. 12, no. 3, pp. 201-209, 2009. · Zbl 1224.60043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.